# SDR AALA202502143372

- Difficulty date: February 13, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 46,247 hours, 19,347 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: SHORTLY AFTER ROTATION WE NOTICED AN ODOR. IMMEDIATELY AFTER THE ODOR WE RECEIVED A LAV SMOKE INDICATION, AND FLIGHT ATTADNENT CALLED AND REPORTED FOUL ODOR AND LAVATORY SMOKE DETECTOR GOING OFF IN FORWARD LAVATORY AS WELL, ODOR IS LIKE A BURNT FUEL AND EXHAUST SMELL. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT ORD. ACCOMPLISHED WORKCARD 08L00021001 FOR SMOKE ODOR FUMES, PREFORMED PACK BURN TO REMOVE SMOKE.
